# SDR ORJA95108

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON INNER LOWER DOOR JAMB FRAME FROM FWD TO AFT CORNER FWD CARGO DOOR CUTOUT.  BLENDED OUT CORROSION LESS THAN 20 PERCENT.  DOES NOT REQUIRE FURTHER RE WORK, IAW SRM 53-05 PG 173 SEC B-13.  (M)
